HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of arts and sciences >
Vol. 16, no. 1 (Sep. 1975) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJart0160100720.pdf480KbAdobe PDF
Title: On a Certain Class of Recursive Functions
Authors: Nagashima, Takashi
Issue Date: Sep-1975
Publisher: Hitotsubashi University
Citation: Hitotsubashi journal of arts and sciences
Volume: 16
Issue: 1
Start Page: 72
End Page: 81
Description: Article Type||Articles
Language: eng
DOI: 10.15057/3623
Text Version: publisher
Appears in Collections:Vol. 16, no. 1 (Sep. 1975)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback